MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP

INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP
Model Number PT-001788
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Visual Disturbances (2140); Dyskinesia (2363)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was hospitalized in the intensive care unit with hypoglycemia.Blood glucose levels declined to 40 mg/dl while wearing a pod.Symptoms reported include difficulty ambulating, sweating, visual disturbances and heart palpitations.Patient reported hypoglycemia has been ongoing issue despite recently having settings adjusted per their physician to increase target blood glucose levels.It was also noted the patient had recently downloaded the omnipod 5 app, therefore resetting the adaptative basal feature.The patient was treated with glucose gel and intravenous fluids with dextrose.The patient remained in the hospital at time of reporting.
 
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and hypoglycemia.Lot release records were reviewed, and the product lot met all acceptance criteria.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.0.2.Operating system: 18.3.Hardware: iphone14.2.Cgm sensor type: g6.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 ANDROID APP
Common Device Name
OMNIPOD 5 APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22929936
Report Number3004464228-2025-38915
Device Sequence Number10231551
Product Code QFG
UDI-Device Identifier10385083000565
UDI-Public(01)10385083000565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-001788
Device Catalogue NumberM009-3P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexFemale